Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have headaches, ureter region in pain, urine in yellow, loss of appetite, UTI. On postinor, panadol. Suggest?

i took postinor 2 April 4, 2013. Took the second pill 12 hours after. since i have experience headache and wanting to sleep a lot. then my period started on the 9th and by the 11th i started feeling sick with very bad headache. I took panadol but it did not really help. My sides in the region of both ureter started paining me badly. I went to doctor on the 16th. He said i had high fever and He gave me Amoxil 500mg and panadeine. I am feeling much better but still sick. My sides are still paining but less, My urine colour is very bright yellow and my appetite has decreased. Do you think i had a urinary tract infection and the postinor pill caused it to
surface or i picked up because of the sex. In the past i have had cystitis and before having sex this time I have
felt a little burning in the area of the bladder. In the 1990's an IVP Xray showed that I had cysts in both left and right ureter and also an enlarged bladder.

Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Did you get a urine routine examination and microscopy? Was a urine culture and sensitivity sent? If so what is the report? If you have burning urination along with frequency, urgency etc then it could be urinary tract infection. Since you are having recurrent urinary tract infection you need to undergo further investigations like MCU, ultrasound abdomen, DMSA scan, etc. Your previous investigations also showed cysts and a enlarged bladder. So you need to be further investigated. What is your blood pressure like?

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor